Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS San Diego, CA

July 22, 2013Riverside County, California

NWS San Diego, CA issued this flash flood warning at Jul 22, 2013, 11:33 AM PDT for Riverside County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2013, 11:33 AM PDT (18:33 UTC)
Expired
Jul 22, 2013, 2:30 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County Riverside County, CA

The radar

The Santa Ana Mts radar (KSOX), 87 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 6.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WGUS56 KSGX 221833
FFWSGX
CAC065-222130-
/O.NEW.KSGX.FF.W.0012.130722T1833Z-130722T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1133 AM PDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 230 PM PDT

* AT 1124 AM PDT...THUNDERSTORMS WERE DEVELOPING OVER AND NEAR THE 
  MOUNTAIN FIRE BURN AREA. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN JACINTO
  PEAK...IDYLLWILD-PINE COVE...IDYLLWILD...AND THE MOUNTAIN BURN     
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATERSHEDS BURNED IN 2013 BY THE MOUNTAIN FIRE...IN RIVERSIDE COUNTY
NEAR IDYLLWILD...PINE COVE AND LAKE HEMET...ARE PARTICULARLY
SUSCEPTIBLE TO FLASH FLOODS AND DEBRIS FLOWS FROM THIS RAINSTORM.
LOCATIONS ALONG DRAINAGES WITHIN OR BELOW ANY OF THE BURNED BASINS
MAY BE IMPACTED BY FLASH FLOODS AND DEBRIS FLOWS.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD 
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED. HEAVY 
RAINFALL AMOUNTS ARE LIKLEY INTO THIS AFTERNOON.

&&

LAT...LON 3389 11687 3389 11665 3364 11644 3363 11667

$$

JAD
3 follow-up statements
687 
WGUS76 KSGX 221913
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1213 PM PDT MON JUL 22 2013

CAC065-222130-
/O.CON.KSGX.FF.W.0012.000000T0000Z-130722T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
1213 PM PDT MON JUL 22 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM PDT FOR
CENTRAL RIVERSIDE COUNTY...

AT NOON PDT...ISOLATED THUNDERSTORMS CONTINUED TO DEVELOP OVER AND 
NEAR THE MOUNTAIN BURN AREA. THE HEAVIEST CELLS WERE BETWEEN ANZA 
AND LAKE HEMET. 

NO FLASH FLOODING HAS BEEN REPORTED THROUGH NOON...HOWEVER 
CONDITIONS REMAIN IDEAL FOR THUNDERSTORMS TO CONTINUE TO DEVELOP AND 
PRODUCE HEAVY RAINFALL. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN JACINTO 
PEAK AND THE MOUNTAIN BURN AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATERSHEDS BURNED IN 2013 BY THE MOUNTAIN FIRE...IN RIVERSIDE COUNTY
NEAR IDYLLWILD...PINE COVE AND LAKE HEMET...ARE PARTICULARLY
SUSCEPTIBLE TO FLASH FLOODS AND DEBRIS FLOWS FROM THIS RAINSTORM.
LOCATIONS ALONG DRAINAGES WITHIN OR BELOW ANY OF THE BURNED BASINS
MAY BE IMPACTED BY FLASH FLOODS AND DEBRIS FLOWS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3389 11687 3389 11665 3364 11644 3363 11667

$$

JAD
647 
WGUS76 KSGX 222014
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
114 PM PDT MON JUL 22 2013

CAC065-222130-
/O.CON.KSGX.FF.W.0012.000000T0000Z-130722T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
114 PM PDT MON JUL 22 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM PDT FOR 
CENTRAL RIVERSIDE COUNTY...

AT 110 PDT...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUED 
OVER AND NEAR THE MOUNTAIN FIRE...AND EXTENDED TO THE SOUTH AND 
SOUTHWEST. THE HEAVIEST CELLS WERE EAST OF ANZA...AND EAST OF 
AGUANGA AT 100 PM. 

NO FLASH FLOODING HAS BEEN REPORTED THROUGH NOON...HOWEVER 
CONDITIONS REMAIN IDEAL FOR THUNDERSTORMS TO CONTINUE TO DEVELOP AND 
PRODUCE HEAVY RAINFALL. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN JACINTO 
PEAK AND THE MOUNTAIN BURN AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATERSHEDS BURNED IN 2013 BY THE MOUNTAIN FIRE...IN RIVERSIDE COUNTY
NEAR IDYLLWILD...PINE COVE AND LAKE HEMET...ARE PARTICULARLY
SUSCEPTIBLE TO FLASH FLOODS AND DEBRIS FLOWS FROM THIS RAINSTORM.
LOCATIONS ALONG DRAINAGES WITHIN OR BELOW ANY OF THE BURNED BASINS
MAY BE IMPACTED BY FLASH FLOODS AND DEBRIS FLOWS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.


$$

JAD
028 
WGUS76 KSGX 222122
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
222 PM PDT MON JUL 22 2013

CAC065-222131-
/O.EXP.KSGX.FF.W.0012.000000T0000Z-130722T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
222 PM PDT MON JUL 22 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 PM PDT FOR WESTERN 
RIVERSIDE COUNTY INCLUDING THE MOUNTAIN BURN AREA...

THUNDERSTORMS HAVE BUILT SOUTHWARD...AWAY FROM THE MOUNTAIN BURN 
AREA. WHILE THE WARNING FOR THE BURN AREA WILL BE ALLOWED TO 
EXPIRE...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4:30 PM FOR 
THE SANTA ROSA MOUNTAINS AND MAY NEED TO BE EXPANDED NORTHWARD IF 
THE STORMS REDEVELOP INTO THE SAN JACINTO RANGE.

LAT...LON 3392 11766 3399 11756 3404 11756 3400 11693
      3404 11693 3404 11647 3395 11642 3392 11620
      3376 11602 3374 11594 3352 11595 3352 11606
      3342 11604 3343 11724 3350 11737 3351 11751
      3366 11741 3371 11753 3376 11754 3387 11768

$$

JAD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 8:15 AM PDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 22, 8:15 AM PDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
815 AM PDT MON JUL 22 2013

.SYNOPSIS...
MONSOONAL MOISTURE REMAINS ENTRENCHED ACROSS SOUTHERN CALIFORNIA.
NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED FOR THE
MOUNTAINS AND DESERTS TODAY...WITH SOME ALSO EXPECTED IN THE EASTERN
INLAND VALLEYS. DRYING WILL REDUCE THUNDERSTORM CHANCES FOR TUESDAY
WITH DRY WEATHER EXPECTED FOR WEDNESDAY AND THURSDAY. A BRIEF RETURN
OF MONSOONAL MOISTURE IS POSSIBLE FOR FRIDAY FOLLOWED BY GREATER
DRYING FOR THE WEEKEND THROUGH EARLY NEXT WEEK AS A TROUGH OF LOW
PRESSURE DEVELOPS ALONG THE WEST COAST BRINGING DRIER SOUTHWEST FLOW
ALOFT FOR SOUTHERN CALIFORNIA. NIGHT AND MORNING STRATUS WILL
CONTINUE FOR THE COAST AND PORTIONS OF THE VALLEYS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

TODAY SHOULD BE ANOTHER ACTIVE MONSOON THUNDERSTORM AND HEAVY SHOWER
DAY FOR THE MOUNTAINS AND DESERTS AND POSSIBLY PARTS OF THE EASTERN
INLAND VALLEYS...AS THE 12Z MIRAMAR SOUNDING SHOWS A VERY HIGH
PRECIPITABLE WATER OF 1.98 INCHES WITH LIGHT WINDS OUT OF THE EAST
AND SOUTHEAST UP THROUGH 400 MB. WITH THE HIGH AMOUNTS OF
MOISTURE...AND GOOD SURFACE HEATING EXPECTED DUE TO LESS MID AND
HIGH CLOUDS OVER THE AREA THIS MORNING...THUNDERSTORMS/HEAVY SHOWERS
SHOULD START TO FORM BY LATE THIS MORNING. THE LIGHT WINDS MENTIONED
IN THE SOUNDING WILL CONTINUE THROUGH TODAY...WITH MODELS INDICATING
LIGHT AND VARIABLE 700 MB WINDS AND 500 MB WINDS OF ONLY 5 TO 10
KNOTS. THIS MEANS THAT STORM MOTION WILL BE VERY SLOW...SO HEAVY
RAINFALL IS LIKELY TO SIT OVER ONE SPOT AND GREATLY INCREASE THE
THREAT OF FLASH FLOODING. THE FLASH FLOOD WATCH FOR THE MOUNTAINS
AND DESERTS CONTINUES THROUGH EARLY THIS EVENING.

MORNING VISIBLE SATELLITE SHOWS POCKETS OF RADIATION FOG IN THE
INLAND VALLEYS...BUT THIS SHOULD CLEAR OUT AS THE MORNING
PROGRESSES. WE ARE LIKELY TO GET MORE AREAS OF RADIATION FOG FOR
THE INLAND VALLEYS TONIGHT AND TOMORROW MORNING.

THE UPPER LOW...CURRENTLY MOVING TO THE NORTHWEST OVER LA COUNTY
ACCORDING TO WATER VAPOR SATELLITE...WILL CONTINUE TO MOVE TO THE
NORTH THROUGH THE MIDDLE OF THE WEEK AND GET SUCKED UP INTO THE JET
STREAM ALONG THE US/CANADA BORDER. AS THE LOW MOVES FURTHER AWAY
FROM SOUTHERN CALIFORNIA ON TUESDAY...MUCH OF THE MONSOON MOISTURE
WILL GO WITH IT. HOWEVER...WITH PRECIPITABLE WATER VALUES AROUND 1.2
INCHES OR SO ON TUESDAY...STILL MAY HAVE ENOUGH MOISTURE AND
INSTABILITY FOR A SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS
THAT AFTERNOON. THE MID AND UPPER LEVEL FLOW STARTS TO TURN FROM THE
SOUTH TO THE NORTHWEST LATE TUESDAY...AND MOISTURE CONTINUES TO
DECREASE...AS THE LOW CONTINUES TO MOVE NORTH AND A RIDGE TO THE
EAST EXPANDS WESTWARD OVER US.

THE AFOREMENTIONED RIDGE WILL BRING WARMER AND DRIER WEATHER
WEDNESDAY AND THURSDAY...WITH SLIGHTLY SHALLOWER MARINE LAYER
STRATUS MOVING INTO THE COASTS AND WESTERN VALLEYS DURING THE NIGHTS
AND MORNINGS. ON FRIDAY...THE POSITION OF THE RIDGE AXIS GETS PUSHED
SLIGHTLY TO THE SOUTH AND EAST BY AN UPPER LOW WHICH APPROACHES THE
CENTRAL CALIFORNIA COAST FROM THE WEST. THIS CAUSE THE MID AND UPPER
LEVEL FLOW TO SWITCH TO THE SOUTH...AND POSSIBLY BRING UP ENOUGH
MONSOONAL MOISTURE TO BRING THUNDERSTORMS/SHOWERS OVER THE MOUNTAINS
FRIDAY AFTERNOON. CONFIDENCE IN THIS OCCURRING IS LOW AT THE
MOMENT...AS THE GFS AND ECMWF INDICATE MOST OF THE MOISTURE
REMAINING JUST TO OUR EAST.

SEASONAL WEATHER WILL CONTINUE THIS WEEKEND...WITH POSSIBLY A DEEPER
MARINE LAYER DURING THE NIGHTS AND MORNINGS AS THE UPPER LOW MOVES
INTO CENTRAL CALIFORNIA AND LOWERS 500 MB HEIGHTS OVER US.

&&

.AVIATION...
221500Z...COAST/VALLEYS...CONFIDENCE LOW REGARDING THIS FORECAST
CYCLE ESPECIALLY WITH RESPECT TO TIMING/EXTENT OF THE MARINE STRATUS
LAYER. FOG IS LIFTING IN THE VALLEYS AND SHOULD BREAK OUT TO MOSTLY
SUNNY BY 22/1730Z. CONVECTION IN THE MOUNTAINS WILL GO UP EARLY
ALLOWING MID AND UPPER LEVEL CLOUDS TO IMPACT FORECAST AREA THROUGH
THE DAY. AS THE UPPER LOW/TROUGH MOVES ON WEST SOME DRYING WILL
OCCUR...BUT WILL THERE BE ENOUGH TO ALLOW MARINE STRATUS TO FORM. IF
IT DOES...BASES SHOULD BE IN THE 1000 TO 1500 MSL AND LIKELY BKN TO
OVC.

MTNS/DESERTS...BKN CLOUDS/FG OBSCURING THE SLOPES. SCT TSRA+ WITH
BASES NEAR 5000 FT/OR MTN TOP...AND TOPS TO 45 KFT...MAINLY NEAR THE
MTS AND ACROSS THE HIGH DESERT.

&&

.MARINE...
DECREASE IN SOUTH SWELL TODAY...HOWEVER...ABOVE NORMAL SURF AND
STRONG RIP CURRENTS WILL CONTINUE ALONG SOUTH AND SOUTHWEST FACING
BEACHES DUE TO MULTIPLE LONG-PERIOD SOUTH SWELLS EXPECTED THROUGH
THE WEEK. HIGH TIDES WILL BE ABOVE 7 FEET MONDAY AND TUESDAY. THE
COMBINATION OF ELEVATED SURF AND HIGH TIDES MAY PRODUCE MINOR
COASTAL FLOODING ALONG VULNERABLE LOW-LYING AREAS.

&&

.FIRE WEATHER...
NUMEROUS THUNDERSTORMS WITH WETTING RAINS ARE EXPECTED TODAY FOR THE
MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS FOR LATE MORNING
THROUGH EARLY EVENING TODAY. WARMER WITH HUMIDITIES STARTING TO
DECREASE TOMORROW...ALTHOUGH WILL STILL BE ENOUGH MOISTURE FOR A
SLIGHT CHANCE OF THUNDERSTORMS WITH WETTING RAINS FOR THE MOUNTAINS
AND DESERTS TOMORROW AFTERNOON...ALTHOUGH THERES A CHANCE THAT
MONSOON FLOW RETURNS BRIEFLY ON FRIDAY.

&&

.HYDROLOGY...
NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TODAY FOR
THE MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS FOR LATE MORNING
THROUGH EARLY EVENING TODAY WITH A HIGH POTENTIAL FOR FLASH FLOODING.
FOR NEW BURN AREAS...USGS FLASH FLOOD GUIDANCE THRESHOLDS ARE 0.3
INCHES OF RAINFALL IN 30 MINUTES OR 0.5 INCHES OF RAINFALL IN AN
HOUR...WHICH IS LIKELY FOR ANY THUNDERSTORMS. MUD AND DEBRIS FLOWS
ARE LIKELY FROM THUNDERSTORMS MOVING THROUGH RECENT BURN AREAS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE APPLE AND LUCERNE
     VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...
     SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY
     DESERTS...SAN DIEGO COUNTY MOUNTAINS.

PZ...NONE.

&&

PUBLIC/FIRE WEATHER...HARRISON
AVIATION/MARINE...PIERCE
HYDROLOGY...17
Hazardous weather outlook, Jul 22, 4:15 AM PDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
415 AM PDT MON JUL 22 2013

CAZ048-055-056-058-060>062-230300-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN
BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO
COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN
DIEGO COUNTY DESERTS-
415 AM PDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS...DESERTS...AND
INLAND VALLEYS OF EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED FROM LATE MORNING THROUGH EARLY
EVENING WITH A HIGH POTENTIAL FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE FOR TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS REQUESTED FOR 10 AM TO 8 PM TODAY.

17

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:06 PM PDTFlash Flood WarningSGXSan Bernardino114 min
Jul 22, 1:02 PM PDTFlash Flood WarningSGXSan Diego118 min
Jul 22, 1:06 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Jul 22, 1:13 PM PDTFlash Flood WarningSGXSan Diego2 hr
Jul 22, 1:36 PM PDTFlash Flood WarningSGXRiverside3 hr
Jul 22, 1:48 PM PDTSpecial Weather StatementSGX57 min
Jul 22, 2:01 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Jul 22, 3:13 PM PDTFlash Flood WarningSGXSan Diego77 min
Jul 22, 3:43 PM PDTFlash Flood WarningSGXSan Diego2 hr

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.